Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Purpura after drinking alcohol

Premium Questions

Dr. Shailja Puri Wahal MD

these symptoms still after 2 1/2 yrs and seem to get worse? 2.) i tested for Bone-marrow,upper-scope, colonoscopy ,hepatitis,hiv,lupus,lymes, all coming back neg. The hiv ab 1&2 was just under 3 months after... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)
Dr.  Shafi Ullah Khan MD

of rituximab was stop after the 2 treatment due to severe side effects and now I really don t know what to do ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Hardik Sanghvi MD

of rituximab was stop after the 2 treatment due to severe side effects and now I really don t know what to do ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr.           Kakkar S. MD

I interacted with you about 3 weeks ago. You suggested Shramburgs but I am thinking drug induced small vessel vasculitis because of the sudden onset after the admin of Gabapentin (you offered that too ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.   Shailja Puri MD

. 2) kindly confirm the cause for same in view of alcohol . ... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)

Public Forum Discussions

Dr.  Uday Nath Sahoo MD

I have been taking Plavix for 14 years and am now having excessive blood collecting under my skin. It is not bruising (as once thought) because I accidentally got poked by a sharp envelope edge and out squirted blood from... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr. Sanjay Pancholi MD

Hi, I have been suffering from PURPURA and to be precisely, it looks to be a case of Henoch–Schönlein purpura. What could be the possible reasons for this and what medication should I take. Doctor has asked ... View answer

Answered by : Dr. Sanjay Pancholi ( Dermatologist)
Dr. Shailja Puri Wahal MD

ITP (Idiopathic Thrombocyetic Purpura) is the case.......the patient is 14years old child ... or descending).......she was treated with steroids after platelets have decreased...she has given IVIG(84mg ... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)
Dr. Sandeep Kasbekar MD

Hi, my name is Johnny, I am 62 and have Senile Purpura. This came about after being on Prednisone for a very short period ( 2 weeks , but the Purpura started after a couple of days). Is there... View answer

Answered by : Dr. Sandeep Kasbekar ( General Surgeon)
Dr.      Bhanu Partap MD

not smoke or drink, but works out alot. He has been working out heavily for over 20 years. Help me please ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)

Mobile Questions and Answers

Dr. Noble Zachariah MD

It's likely to be autoerythrocytic purpura or a Henoch Schonlein purpura. The latter usually occurs in response to an infection.

Dr.   Tushar Kanti Biswas MD

Hi, You are having invisible bruising syndrome or "Psychogenic purpura"-a personality disorder. Sometimes it is related to alcohol abuse.You need to see a psychiatrist. Regards Dr. T.K. Biswas...